Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 70, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 26, 2011, 9:16 PM CDT for Marion County, Winston County, Alabama. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 9:16 PM CDT (02:16 UTC)
- Expired
- Mar 26, 2011, 10:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Marion County, AL, Winston County, AL
The radar
The Columbus AFB radar (KGWX), 55 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 9:24 PM CDT | HAIL 0.25 | 5 W Hamilton, AL | PEA SIZE HAIL REPORTED IN THE COMMUNITY OF BARNESVILLE. |
| Mar 26, 9:24 PM CDT | HAIL 1.75 | Shotsville, AL | GOLF BALL SIZE HAIL IN SHOTTSVILLE. |
| Mar 26, 9:25 PM CDT | HAIL 1 | 1 Wnw Hamilton, AL | PEA TO QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 7:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1774 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
800
WUUS54 KBMX 270216
SVRBMX
ALC093-133-270315-
/O.NEW.KBMX.SV.W.0070.110327T0216Z-110327T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
916 PM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARION COUNTY IN NORTHWEST ALABAMA...
WINSTON COUNTY IN NORTHWEST ALABAMA...
* UNTIL 1015 PM CDT
* AT 911 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED SEVERAL
SEVERE THUNDERSTORMS PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS.
THE STRONGEST STORM AT THAT TIME WAS WAS LOCATED NEAR TREMONT...OR
13 MILES NORTHWEST OF HAMILTON...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAMILTON...HALEYVILLE...LYNN...ARLEY...WESTON...HACKLEBURG...BRINN
AND LAKE BUTTAHATCHEE.
THIS INCLUDES...
US 78 EXIT NUMBERS 3 THROUGH 22...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
NORTHERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3429 8817 3423 8710 3399 8711 3401 8765
3404 8798 3406 8799 3406 8821
TIME...MOT...LOC 0215Z 286DEG 45KT 3422 8811
$$
611 follow-up statement
259
WWUS54 KBMX 270302
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1002 PM CDT SAT MAR 26 2011
ALC093-133-270315-
/O.CON.KBMX.SV.W.0070.000000T0000Z-110327T0315Z/
WINSTON AL-MARION AL-
1002 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MARION AND WINSTON COUNTIES UNTIL 1015 PM CDT...
AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED NEAR LYNN...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
ARLEY...HOUSTON RECREATIONAL AREA...POPLAR SPRINGS...MCDOWELL CAMP
GROUNDS...CORINTH REC AREA...ADDISON...FALLS CITY...HELICON...
NESMITH AND BLACK POND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3423 8711 3399 8711 3399 8715 3400 8717
3400 8726 3401 8765 3411 8779 3427 8771
TIME...MOT...LOC 0301Z 286DEG 45KT 3404 8745
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:50 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Mar 26, 6:50 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 650 PM CDT SAT MAR 26 2011 .UPDATE... AVIATION. .DISCUSSION... VERY ACTIVE DAY ACROSS CENTRAL ALABAMA. CURRENTLY WATCHING SEVERAL AREAS OF LONG LIVED SUPERCELLS TRACKING EAST. CURRENT DEWPOINTS ARE IN THE 60S EVERYWHERE EXCEPT THE FAR NORTHEAST PORTION OF THE AREA...WITH TEMPS RANGING FROM LOWER 50S IN THE NORTHEAST TO MID 80S IN THE SOUTHWEST. EXCEPT SCATTERED TO WIDESPREAD THUNDERSTORMS TO CONTINUE DEVELOPING THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. ANY DECREASE IN INSTABILITY WITH THE LOSS OF DAYTIME HEATING IS EXPECTED TO BE OFFSET BY THE APPROACH OF THE SURFACE LOW AFTER SUNSET. THE SURFACE LOW WILL RIDE ALONG THE STALLED BOUNDARY FROM THIS MORNING...MOVING NORTHEASTWARD ACROSS NORTH CENTRAL ALABAMA. THIS WILL KEEP THE POSSIBILITY OF SEVERE STORMS...ESPECIALLY IN THE NORTH...INTO THE OVERNIGHT HOURS. THE SURFACE LOW SHIFTS INTO NORTHERN GA SUNDAY MORNING AS A COLD FRONT SLOWLY SLIDES THROUGH THE AREA. THE AIRMASS SOUTH OF THE FRONT WILL REMAIN UNSTABLE AND SUPPORTIVE OF SEVERE STORMS...WITH ACTIVITY COMING TO AN END BY MID AFTERNOON. AN UPPER LEVEL SHORT WAVE WILL CROSS THE TENNESSEE VALLEY SUNDAY NIGHT AND GENERATE A SURFACE LOW THAT WILL RIDE ALONG THE SURFACE BOUNDARY STILL DRAPED ACROSS SOUTHERN PORTIONS OF THE AREA. WILL KEEP POPS IN SUNDAY NIGHT AND MONDAY MORNING. THE ACTIVE PATTERN CONTINUES ACROSS THE SOUTHEAST THROUGH MUCH OF NEXT WEEK. A SHORTWAVE WILL GENERATE A SURFACE LOW TO OUR SOUTHWEST TUESDAY...WHICH MOVES NORTHEASTWARD ACROSS THE AREA ON WEDNESDAY...BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. BEYOND WEDNESDAY...MODELS DIVERGE...BUT EXPECT A MORE ACTIVE PATTERN TO CONTINUE THROUGH THE WEEK. 14 && .AVIATION... 00Z TAF DISCUSSION. A WARM FRONT WAS LOCATED JUST NORTH OF TCL/BHM/ANB. A DEVELOPING LOW PRESSURE AREA WEST OF THE AREA WILL SWING THROUGH LATE TONIGHT THROUGH MID DAY SUNDAY ALONG WITH ITS ASSOCIATED COLD FRONT. SHOWERS AND THUNDERSTORMS...SOME SEVERE...WILL BE IN THE VC OF BHM/ANB AT THIS WRITING. PUT PREVAILING TS INTO THE NORTHERN SITES BY 04Z...AND LASTING THROUGH AROUND 09Z. CEILINGS WILL DROP OFF DURING THIS PERIOD INTO MVFR...WITH POSSIBLE IFR/LIFR IN THE HEAVIEST RAIN. BY 09Z...THE NORTHERN SITES WILL HAVE CEILINGS RIGHT NEAR THE IFR/MVFR BREAK POINT...SLOWLY RISING BY AFTERNOON. WINDS WILL BE GUSTY AHEAD OF THE FRONT AND MAINLY SOUTHWEST WHILE A WIND SHIFT TO WEST THEN NORTH NORTHWEST IS EXPECTED WITH FRONTAL PASSAGE. THE SOUTHERN SITES ARE A BIT MORE IFFY ON THE THUNDERSTORM POTENTIAL SO INSTALLED A VCTS FROM 08Z TIL 15Z. 75 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 26, 11:25 AM CDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1125 AM CDT SAT MAR 26 2011 ALZ011>015-017>050-270300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1104 AM CDT SAT MAR 26 2011 ...MODERATE RISK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A THREAT OF LONG-LIVED SUPERCELLS WITH ASSOCIATED STRONG TORNADOES FOR AREAS ALONG AND NORTH OF THE INTERSTATE 85... U.S. HIGHWAY 80 CORRIDOR. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. THE SEVERE THREAT...WHICH ALSO INCLUDES LARGE HAIL AND DAMAGING WINDS...WILL LAST THROUGHOUT THE AFTERNOON...AND UNTIL THE MIDNIGHT HOUR. LOCALIZED FLASH FLOODING MAY ALSO BECOME AN ISSUE NORTH OF I-20 AS STORMS BEGIN TO TRAIN ACROSS THE SAME AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON FOR AREAS ALONG AND SOUTH OF INTERSTATE 85. THE THREATS WILL LARGE HAIL AND DAMAGING WINDS. ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA TUESDAY AFTERNOON INTO TUESDAY NIGHT. THERE ARE STILL SOME TIMING AND STRENGTH ISSUES TO OVERCOME...BUT MODELS AGREE THAT THERE WILL BE ANOTHER ROUND OF SEVERE WEATHER. AT THIS TIME...HAIL AND DAMAGING WINDS APPEAR TO BE THE THREATS. LOCALIZED FLOODING MAY ALSO BE A CONCERN DEPENDING ON THE AMOUNT OF RAIN THE AREA RECEIVES THIS WEEKEND. CONFIDENCE REMAINS LOW ON THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE TODAY AND TONIGHT...AND POSSIBLY AGAIN TUESDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, Mar 26, 8:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
851 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 5 WNW HACKLEBURG 34.31N 87.91W
03/26/2011 E1.75 INCH MARION AL EMERGENCY MNGR
GOLF BALL SIZE HAIL ALONG STATE ROUTE 172 NEAR THE
MARION/FRANKLIN COUNTY LINE.
&&Local storm report, Mar 26, 8:54 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
854 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HAIL HALEYVILLE 34.24N 87.62W
03/26/2011 E1.75 INCH WINSTON AL PUBLIC
HAIL AT LEAST GOLF BALL SIZE.
&&
LINHARESLocal storm report, Mar 26, 9:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
903 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 2 W HALEYVILLE 34.24N 87.65W
03/26/2011 E1.75 INCH MARION AL PUBLIC
GOLF BALL SIZE HAIL.
&&Local storm report, Mar 26, 9:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
904 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL ADDISON 34.20N 87.18W
03/26/2011 E1.00 INCH WINSTON AL TRAINED SPOTTER
QUARTER SIZE HAIL IN ADDISON.
&&Local storm report, Mar 26, 9:12 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
912 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 3 N GADSDEN 34.05N 86.01W
03/26/2011 E1.75 INCH ETOWAH AL TRAINED SPOTTER
GOLF BALL SIZE HAIL WAS REPORTED NEAR GADSDEN.
&&
LINHARESLocal storm report, Mar 26, 9:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
915 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 3 N GADSDEN 34.05N 86.01W
03/26/2011 E1.75 INCH ETOWAH AL TRAINED SPOTTER
GOLF BALL SIZE HAIL JUST NORTH OF GADSDEN.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:12 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 37 min |
| Mar 26, 7:19 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 41 min |
| Mar 26, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 28 min |
| Mar 26, 7:39 PM CDT | Tornado Warning | BMX | Walker | 36 min |
| Mar 26, 8:05 PM CDT | Tornado Warning | BMX | Jefferson, Walker | 55 min |
| Mar 26, 8:21 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 24 min |
| Mar 26, 8:28 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 62 min |
| Mar 26, 8:30 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 60 min |
| Mar 26, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Jefferson, St. Clair, Talladega | 25 min |
| Mar 26, 9:13 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, Etowah | 47 min |
| Mar 26, 9:44 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 46 min |
| Mar 26, 10:12 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 48 min |
| Mar 26, 10:16 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cleburne, Jefferson, St. Clair, Shelby, Talladega | 3 hr |
| Mar 26, 10:27 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, Walker | 63 min |
| Mar 26, 10:27 PM CDT | Tornado Warning | BMX | Clay, St. Clair, Talladega | 15 min |
| Mar 26, 10:30 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Jefferson, St. Clair, Shelby, Talladega | 45 min |
| Mar 26, 10:34 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Tuscaloosa | 56 min |
| Mar 26, 10:45 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph, St. Clair, Talladega | 45 min |
| Mar 26, 11:09 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 36 min |
| Mar 26, 11:19 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 41 min |
| Mar 26, 11:28 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 16 min |
| Mar 27, 12:32 AM CDT | Severe Thunderstorm Warning | BMX | Randolph | 15 min |
| Mar 27, 12:46 AM CDT | Special Weather Statement | BMX | Clay | 44 min |
| Mar 27, 12:53 AM CDT | Special Weather Statement | BMX | Chambers, Randolph | 67 min |
| Mar 27, 1:06 AM CDT | Tornado Warning | BMX | Chambers | 17 min |
| Mar 27, 1:08 AM CDT | Tornado Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 52 min |
| Mar 27, 1:12 AM CDT | Tornado Warning | BMX | Chambers, Tallapoosa | 48 min |
| Mar 27, 1:52 AM CDT | Tornado Warning | BMX | Chambers | 22 min |
| Mar 27, 1:53 AM CDT | Tornado Warning | BMX | Chambers, Tallapoosa | 13 min |
| Mar 27, 2:24 AM CDT | Special Weather Statement | BMX | Winston | 51 min |
| Mar 27, 4:00 AM CDT | Special Weather Statement | BMX | Cherokee | 45 min |
| Mar 27, 4:41 AM CDT | Special Weather Statement | BMX | Cherokee, Etowah | 49 min |
| Mar 27, 6:16 AM CDT | Special Weather Statement | BMX | Greene | 44 min |
| Mar 27, 6:26 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 49 min |
| Mar 27, 7:01 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Tuscaloosa | 44 min |
| Mar 27, 7:11 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 49 min |
| Mar 27, 7:42 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa | 48 min |
| Mar 27, 7:55 AM CDT | Special Weather Statement | BMX | Greene, Hale | 50 min |
| Mar 27, 7:58 AM CDT | Special Weather Statement | BMX | Shelby | 47 min |
| Mar 27, 8:32 AM CDT | Special Weather Statement | BMX | Coosa | 43 min |
| Mar 27, 9:45 AM CDT | Special Weather Statement | BMX | Chilton | 45 min |
| Mar 27, 10:02 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 28 min |
| Mar 27, 10:27 AM CDT | Special Weather Statement | BMX | Coosa | 33 min |
| Mar 27, 10:40 AM CDT | Special Weather Statement | BMX | Chilton | 50 min |
| Mar 27, 11:02 AM CDT | Special Weather Statement | BMX | Tallapoosa | 43 min |
| Mar 27, 11:37 AM CDT | Special Weather Statement | BMX | Chambers | 23 min |
| Mar 27, 11:41 AM CDT | Special Weather Statement | BMX | Elmore | 49 min |
| Mar 27, 12:05 PM CDT | Special Weather Statement | BMX | Russell | 40 min |
| Mar 27, 12:12 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 48 min |
| Mar 27, 1:29 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 31 min |
| Mar 27, 6:13 PM CDT | Special Weather Statement | BMX | Barbour | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.